# SDR AALA202501111027

- Difficulty date: December 19, 2024
- Submitted: January 11, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,889 hours, 33,064 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM END FITTING 3 LH ON HORIZONTALSTABILIZER. MAINTENANCE REPLACED ELEVATOR HINGE-ARM END-FITTINGS # 3 ON LH HORIZONTAL STABI LIZER IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
